MAUDE Adverse Event Report: Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

Surgical Hugo¿ RAS System; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0001
Medical Device Problem Codes Break (1069); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Hugo¿ RAS System
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50569715
Report Number1219930-2026-05532
Device Sequence Number18774903
Product Code SCV
UDI-Device Identifier10884521826694
UDI-Public(01)10884521826694(11)251007(20)13
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0001
Device Catalogue NumberMRASI0001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight165 LB